# SDR AWXA0000412

- Difficulty date: June 23, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813109
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED OUT OF LIMITS.      REMOVED AND REPLACED SEAT TRACK  IAW 737 SRM 51-10-2 AND 51-30-0
